# SDR CA070828005

- Difficulty date: July 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Mooney M20C
- Aircraft time: 3,959 hours
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC3YR
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Block
- Part number: 240014901
- Condition: Corroded
- Location: Flap Hinge Block
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING CENTER FLAP HINGE BLOCK HAD SERIOUS INTER-GRANULAR CORROSION. CORROSION APPEARS TO HAVE STARTED IN THE PORTION OF THE BLOCK THAT IS USED AS A STOP. THE STOP IS NOT EMPLOYED IN THE LOCATION THIS HINGE BLOCK WAS INSTALLED, (AFFECTED HINGE BLOCK, CENTER HINGE LOCATION). (TC NR 20070828005)
